# SDR VNAA0007003

- Difficulty date: July 4, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 12,719 hours, 11,311 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Switch
- Part number: APS3D10001000A
- Part serial: 44644410
- Condition: Failed
- Location: Propeller Oil
- Part time: 11,033 hours, 9,689 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A LEFT HAND PROPELLER OIL PRESSURE CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CONTACTED MAINTENANCE CONTROL WHO INSTRUCTED CREW TO RETURN TO PIT.  FLIGHT 4171 LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-12.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
